# SDR CALA2025102910677

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 68,827 hours, 30,457 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 424B2007
- Condition: Clogged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES REPORTED IN AFT GALLEY, ACFT DIVERTED TO RIC.  LOCAL FBO TO FOLLOW AMM 05-51-10-200-801-C-1.   REMOVED AND REPLACED CABIN RECIRCULATION FILTERS IAW MM 21-21-00, NO ABNORMAL FINDINGS,  OK.
